MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Model Number 571100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The caller is unable to send the meter back, because it is in (b)(6).Arkray explained the importance of having it returned, but the cusomter stated the shipping of the meter would cost more than the meter itself so it is not cost effective to have it shipped from india so it can be returned.(b)(4) (manufacturer) did not receive the return of subject meter.
 
Event or Problem Description
Caller's parents have been using this meter for three years and it has been working fine.Recently, the meter has started giving readings in "mmol/l" not "mg/dl".There is no way to change this back.The caller is unable to send the meter back, because it is in (b)(6).I explained the importance of having it returned, but the customer stated the shipping of the meter would cost more than the meter itself so it is not cost effective to have it shipped from (b)(6) so it can be returned.Customer also requested control solution.Please replace meter, send control solution, and send return label.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
MDR Report Key9789916
Report Number9616936-2018-00007
Device Sequence Number2185257
Product Code NBW
UDI-Device Identifier00015482570101
UDI-Public(01)00015482570101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/30/2018
Report Date (Section F) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number571100
Device Catalogue Number571100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/30/2018
Device Age5 YR
Event Location Other
Date Report to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1